# SDR SWAA2022041392754

- Difficulty date: April 9, 2022
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N7742B
- Make and model: Boeing 737*
- Aircraft serial: 33928
- Aircraft time: 49,617 hours, 26,324 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD MEGAPHONE INOP / [01] INSTALLED NEW BATTERY AS PER MM 25-64-00
